# SDR AALA20060946

- Difficulty date: October 28, 2006
- Submitted: November 10, 2006
- Operation: Air carrier
- Aircraft: N39367
- Make and model: Boeing 767323
- Aircraft serial: 25194
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - EMERGENCY LIGHT AT SEAT 21B INOPERATIVE.  REPLACED BROKEN CONNECTOR AT SEAT 21B FOR INOPERATIVE EMERGENCY LIGHT.  SYSTEM GROUND CHECKED NORMAL OPERATION.
